# SDR FDEA200902120514

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 64,209 hours, 28,818 cycles
- Engine: Ge CF66D
- Engine time: 4,576 hours, 2,068 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062127
- Part serial: WYG12903
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENG ROLLBACK AT FL370, ENG IGN OVERRIDE ON.  ENGINE RESTARTED ITSELF AT FL 270 IN CLOUDS  -10C WITH ALL ENG ANTI-ICE ON.  ROLL BACK RESULTED IN N1 OF 48 PERCENT & FUEL FLOW OF 1000.  EGT OF 570.  PERFORMED INSPECTION OF NR 3 ENGINE INLET & EXHAUST NO DEFECTS NOTED.  TROUBLESHOT PER FIM 71-00-13.  NO FUEL LEAKS FOUND.   COMPLETED NR 3 ENGINE FUEL PUMP & MECH INSTALLATION PER MM 73-20-01-2.  PERFORMED LEAK & IDLE RUN CHECK PER JRH.  PERFORMED FLT IDLE CHECK & POWER ASSURANCE CHECK PER JRH CHAP 4 AND 5 ON NR 3 ENG.  RECORDED ALL ENG PARAMETERS ON FORM M-3488 AND CHECK'S GOOD. OK FOR CONTINUED SERVICE.
